Home About us Editorial board Ahead of print Current issue Archives Instructions Submit article Search Subscribe Contacts Login
  • Users Online: 246
  • Home
  • Print this page
  • Email this page
CASE REPORT
Year : 2021  |  Volume : 8  |  Issue : 2  |  Page : 109-111

Serpentine Supravenous Hyperpigmentation Following Intravenous Docetaxel


Department of Dermatology, Venereology, and Leprosy, R.G. Kar Medical College, Kolkata, West Bengal, India

Correspondence Address:
Dr. Abheek Sil
Department of Dermatology, Venereology, and Leprosy; R.G.Kar Medical College, 1, Khudiram Bose Sarani, Kolkata 700004
India
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/Pigmentinternational.Pigmentinternational_

Rights and Permissions

Serpentine supravenous hyperpigmentation is a rare, cutaneous sequela of intravenous chemotherapeutic agents, collagen vascular diseases (systemic sclerosis, systemic lupus erythematosus, and rheumatoid arthritis), and infections like leprosy and HIV. The condition manifests clinically as a peculiar, patterned eruption characterized by hyperpigmented streaks following the superficial venous network on the skin. Here, we report a case of a middle-aged lady with breast carcinoma, who developed serpentine supravenous hyperpigmentation after intravenous docetaxel.


[FULL TEXT] [PDF]*
Print this article     Email this article
 Next article
 Previous article
 Table of Contents

 Similar in PUBMED
   Search Pubmed for
   Search in Google Scholar for
 Related articles
 Citation Manager
 Access Statistics
 Reader Comments
 Email Alert *
 Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed106    
    Printed0    
    Emailed0    
    PDF Downloaded7    
    Comments [Add]    

Recommend this journal